# SDR AALA202311080237

- Difficulty date: November 5, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A320*
- Aircraft serial: 3712
- Aircraft time: 50,350 hours, 18,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT SEAT 12 ABC INOPERATIVE. MAINTENANCE FOUND EMERGENCY LIGHT HARNESS NOT COMPLETELY CONNECTED. MAINTENANCE CONNECTED THE HARNESS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
